LIU Ying. Strong Convergence Theorems for Relatively Nonexpansive Mappings and Inverse-Strongly-Monotone Mappings in a Banach Space[J]. Applied Mathematics and Mechanics, 2009, 30(7): 865-872. doi: 10.3879/j.issn.1000-0887.2009.07.011
Citation: LIU Ying. Strong Convergence Theorems for Relatively Nonexpansive Mappings and Inverse-Strongly-Monotone Mappings in a Banach Space[J]. Applied Mathematics and Mechanics, 2009, 30(7): 865-872. doi: 10.3879/j.issn.1000-0887.2009.07.011

Strong Convergence Theorems for Relatively Nonexpansive Mappings and Inverse-Strongly-Monotone Mappings in a Banach Space

doi: 10.3879/j.issn.1000-0887.2009.07.011
  • Received Date: 2009-01-21
  • Rev Recd Date: 2009-05-22
  • Publish Date: 2009-07-15
  • An iterative sequence is introduced for finding a common element of the set of fixed points of a relatively nonexpansive mapping and the set of solutions of the variational inequality for an inverse-strongly-monotone mapping in a Banach space.Then it is shown that the sequence converges strongly to a common element of two sets.Results improve and extend the corresponding results announced by many others.
  • loading
  • [1]
    Lions J L,Stampacchia G. Variational inequalities[J].Comm Pure Appl Math,1967,20(3):493-517. doi: 10.1002/cpa.3160200302
    [2]
    Iiduka H,Takahashi W.Strong convergence studied by a hybrid type method for monotone operators in a Banach space[J].Nonlinear Analysis,2008,68(12):3679-3688. doi: 10.1016/j.na.2007.04.010
    [3]
    Iiduka H,Takahashi W. Weak convergence of a projection algorithm for variational inequalities in a Banach space[J].J Math Anal Appl,2008,339(1):668-679. doi: 10.1016/j.jmaa.2007.07.019
    [4]
    Iiduka H,Takahashi W. Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings[J].Nonlinear Analysis,2005,61(4):341-350. doi: 10.1016/j.na.2003.07.023
    [5]
    Matsushita S Y,Takahashi W. A strong convergence theorem for relatively nonexpansive mappings in a Banach space[J].Journal of Approximation Theory,2005,134(2):257-266. doi: 10.1016/j.jat.2005.02.007
    [6]
    Ball K, Carlen E A,Lieb E H. Sharp uniform convexity and smoothness inequalities for trace norms[J].Invent Math,1994,115(1):463-482. doi: 10.1007/BF01231769
    [7]
    Alber Y I,Reich S.An iterative method for solving a class of nonlinear operator equations in Banach spaces[J].Panamer Math J,1994,4(2):39-54.
    [8]
    Rockafellar R T.On the maximality of sums of nonlinear monotone operators[J].Trans Amer Math Soc,1970,149(1):75-88. doi: 10.1090/S0002-9947-1970-0282272-5
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1370) PDF downloads(773) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return